hi. im am on or tho tri cyclen lo birth control. recently this Sep. i started one week late and this same month having started bleeding before the sugar pills. n still bleeding? it is very possible i could be pregnant . due to i don't use protection at all. can i be pr ego? please help! im still currently taking my birth control .
Welcome to ehealthforum.
The hormonal cycle can get disrupted if you start your pills late and may not give you the necessary protection against pregnancy. You should have considered using additional protection while having intercourse during this pack of pills since you started late on them. There is possibility of pregnancy. Get a thorough check done by your gynecologist along with blood tests to confirm/rule out pregnancy. Do not start your next pack of pills until you are declared ânot pregnantâ after the tests (blood HCG levels). Stop taking the pills if you are found to be pregnant.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.